Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

eye muscle spasms for 2 years after 3 weeks

Posted by Jeroen on April 26, 2007, at 3:22:05

In reply to Re: You are hanging in there! KayeBaby, posted by JerryPharmStudent on April 25, 2007, at 22:13:15

i only took it 3 weeks at lowest dose, it gave me no warning and my eyes always wanted to close every 1 second, rapidly and it didnt went away

still have it after years now

type in google, geodon neurological damage, i once came accross this and IGNORED it... i taught lowest dosing could not be causing TD

also type Geodon evil and you will see other people too claiming this..

go for abilify,

or try taking seroquel low dose 25 mg twice a day for 3 weeks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeroen thread:748283
URL: http://www.dr-bob.org/babble/20070419/msgs/753519.html